# SDR AALA20110523DFW01

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug DC-9-83
- Aircraft serial: 53187
- Aircraft time: 47,052 hours, 22,977 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Condition: Blown
- Location: Flow Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED DURING TAKE-OFF TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED WITH ELECTRIC SMELL IN THE CABIN.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RIGHT FLOW CONTROL CHECK VALVE SEAL BLOWN OUT.  REPLACED CHECK VALVE ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
